# SDR CA020913005

- Difficulty date: September 6, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech E-90
- Aircraft time: 9,265 hours
- Engine: Pwa PT6A28
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Washer
- Part number: 6147514435
- Condition: Mismanufactured
- Location: Wing Attach
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SPECIAL 7/8 INCH DIAMETER PRELOAD INDICATING WASHER ASSY USED ON LOWER FORWARD WING ATTACH BOLTS INDICATED PROPER TORQUE PREMATURELY.  ESTIMATE NORMAL TORQUE TO BE AT LEAST 300 FT LBS AND SUSPECT WASHER ASSEMBLY INIDCATED TORQUE AT APPROX 100 FT LBS.
